Is Invokana (canagliflozin) a dangerous and defective drug? In a prior post, I discussed the history of Invokana and its link to ketoacidosis. Ketoacidosis can be a life-threatening condition caused by a build-up of acid in the blood.

Now, the FDA has issued a new Invokana safety warning. According to the new FDA safety alert:

  • Bone fractures have been seen in patients taking Invokana.
  • Fractures can occur as early as 12 weeks after starting the medication.
  • Invokana has also been linked to decreases in bone mineral density at the hip and lower spine.

Invokana is a relatively new drug. Yet, it has already been the subject of numerous adverse event reports. Diabetes is a serious health condition affecting many adults. With several treatment options, patients should carefully consider the health and safety risks of different medications. Do the significant risks outweigh any benefits of the drug? That is an important question for consumers considering Invokana as a treatment option. For consumers who may have already suffered a personal injury involving a condition possibly linked to the drug, it is important to investigate fully the issues which caused your damage.